# SDR COMA0260650

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 6,371 hours, 6,353 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0714
- Condition: Malfunctioned
- Location: Avionics
- Part time: 19,596 hours, 19,121 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5577 TAT, R/H AOA HEAT, R/H STATIC HEAT, R/H PITOT HEAT CAUTION MESSAGE.REPLACED THE #2 ADSHC
